# SDR MTNA20200513001

- Difficulty date: May 7, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 27,050 hours, 29,155 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: AHA1653
- Condition: Contaminated
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S LH BRAKE INEFFECTIVE. MAINTENANCE PERFORMED LOW-PRESSURE BRAKE BLEED - OPS CHECKS GOOD.
